# SDR SWIA202157095

- Difficulty date: February 12, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R IS CORRODED BETWEEN FS333 AND FS319   (C-CHECK) RO 3/25/2021    REPAIRED CORROSION DAMAGE ON STR21R BETWEEN FS319.00 AND FS333.00 REF. MHIRJ REO 670-53-21-1957 REV Â€“ DATED 2021-02-18. ALL STEPS 1-5 OF MHIRJ REO 670-53-21-1957 REV Â€“ DATED 2021-02-18 COMPLIED WITH. NO LEAKS NOTED
